It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Myositis Board Index
Board Index > Myositis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 61 for prednisone side effects. (0.110 seconds)


... they suck! but it is an effective drug. take lots of vitamins and especially calcium to offset the long term prednisone effects. ... (1 replies)
... I have now been on the prednisone for only 5 days, and am getting the side effects of sleeplessness, increased hunger, jitters, sweats, and mood swings, but I have yet to notice any improvements as far as my muscles go. ... (1 replies)
... Do any of you guys know how long the prednisone side effects take to wear off? ... (2 replies)

... I was told about it and it is meant to be much kinder on the body than steroids. The body recovers quicker and does not have the same side effects. Keep in touch. ... (6 replies)
... I have been on 80 mg of prednisone for dermatomyositis and have recently been reduced to 40 mg. ... (6 replies)
... i have been on predisone for the last 4 years. i started out by taking high dosage, but now i am on 10mg a day. the side effects do wear off slowly by surely. you will get your shape back soon. ... (2 replies)
... My sister has PM, I will try to get some info for you regarding length of side effects although I think most likely differs with each person. ... (2 replies)
... (3 replies)
... I have been on prednisone for two years. ... (3 replies)
... my friends really were. We are expats in Singapore so i'm not talking long term friends but newly acquired friends. A couple of them couldn't seem to handle the side effects of the steroid, for example the huge weight gain. ... (7 replies)
... Hi, i found the side effects went away when i was dropped down to 10mgs. ... (7 replies)
... I am sorry your going through this. I hated the side effects. I had a "moon face" from the steriods and lost almost all my usually thick hair and bruised like crasy for the slightest bump. I know it's hard. ... (7 replies)
... prednisone - when do side effects go away (7 replies)
... Thanks for that info! I am now down to 20 mg of prednisone and have lost a little puffiness in the face, but not much. ... (6 replies)
... 80 mg. is a lot of prednisone...so is 40 mg. I think it will be hard to notice too much change until you are on a lower dose. At least, that has been my experience. I gained a lot of weight on 80 mg. Kept it at 40 mg. Also, had some mood changes, sleeplessness, round face, etc. It wasn't until I was off that the weight fell off. But, I had to really count the calories. ... (6 replies)
... 80 mg. is a lot of prednisone...so is 40 mg. I think it will be hard to notice too much change until you are on a lower dose. At least, that has been my experience. I gained a lot of weight on 80 mg. Kept it at 40 mg. Also, had some mood changes, sleeplessness, round face, etc. It wasn't until I was off that the weight fell off. But, I had to really count the calories. ... (6 replies)
... ad EMG testing which also showed the muscles were deteriorating, confirming the diagnosis of dermatomyositis. I did not have muscle testing. I have been on the prednisone and have recently started taking Methotrexate for my condition. ... (6 replies)
... I would like to know that too. I seem to be lossing some hair, and my face is still a bit fat. I bruise so easy that I bumped my legs in Nov. and had to go to the Wound Clinic and was walking around likd a mummy for a month, twice a week..right through Christmas. I now have them healed, but I'm afraid of not bandaging them up, afraid of bumping them again..It takes so little... (7 replies)
Prednisone
Nov 7, 2007
... e skin problems and have recently developed muscle problems . I have been on prednisolone twice this year and have also tried azathioprine too . Have had various side effects with both treatments , at the moment I am recieving no treatment at all . ... (20 replies)
Prednisone
Nov 1, 2007
... Prednisolone is essentially the same as Prednisone. I think its jsut easier on the liver, because Prednisone is converted into Prednisolone by the liver, so its probably easier on the liver to straight up administer prednisolone, (20 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 09:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!